# SDR UPS05845625

- Difficulty date: October 19, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Bypassing
- Location: Left Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT CREW REPORTED SMOKE IN COCKPIT AND PERFORMED AN EMERGENCY EVACUATION VIA ESCAPE SLIDE.  SLIDE DEPLOYED NORMALLY.  CREW REPORTED LEFT PACK TRIP PRIOR TO SMOKE IN C/P.  LEFT PACK TRIP LIGHT ILLUMINATED.  FOUND LEFT PACK S/O AND FLOW CNTRL VLV BYPASSING WHEN SELECTED CLOSED.  REMOVED AND REPLACED VALVE IAW DC8 MM 21-55-05-4.  PERFORMED 4 ENG TO DUPLICATE FLT.  CREW CONDITIONS.  NO ABNORMAL CONDITIONS NOTED.  LEFT AND RIGHT A/C PACKS OPERATING NORMALLY.  NO SMOKE/SMELLS NOTED.
